# SDR HALA2019011400024

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 31,207 hours, 4,730 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL TRIM LINE FAULT ECAM @ CRUISE FL 400, ECAM CLEARED IT SELF AFTER 30 SEC.   PERFORMED FCMS FUEL VALVES TEST OF TRIM TANK ISO VALVE PER AMM 2
8-51-00-710-801-A. OPERATIONAL CHECK GOOD. OK FOR SERVICE.
